I went to my doctor last week and he told me that I was on the brink of death! I now weigh only 103 pounds at 5'7". He again ordered fluids right on the spot! Apparently, he thinks I am clinically depressed. He said that I am almost non detectable at my six month check up, but I still need to take all the injections to kill it all. The only way he agreed to continue treatment is if I go to a shrink!!!! I'm 49 and never been to one before now. I will admit that it is very depressing the way people treat people with this disease. I feel like a lepper most of the time. As I said before, I raised four sons of my own, now the two step-kids I'm raising are driving me out of my mind! My doctor even wants me to move away from them and stay with someone else until treatments are over!!! I haven't been on for about two weeks, so my e-mail is insane in itself!! Stay hydrated, and if you can eat at all....do it!!!! Avoid stress. These treatments will make you weaker in many ways and you may not even realize what it's doing to you. I don't want to see a shrink at all, but I have to in order to finish treatments!! I am aware that I have been very unhappy lately...but clinically depressed??!! Watch out for this dragon to sneak up on you. My best to you all. I may not be on for a while again as tomorrow is injection day. Love to you all!!
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...